Remarks about Reliable Identification of Probability Distributions of Two Independent Objects
In this paper we present some additions to results on logarithmically asymptotically optimal identification of probability distributions of two independent objects, published by authors in 2007.
R.F. Ahlswede and E.A. Haroutunian, “On logarithmically asymptotically optimal testing of hypotheses and identification". Lecture Notes in Computer Science, vol. 4123, “General Theory of Information Transfer and Combinatorics" Springer, pp. 462-478, 2006.
E.A. Haroutunian and P.M. Hakobyan, “On Identification of Distributions of Two Independent Objects", Mathematical Problems of Computer Science, vol. 28, pp. 114-119, 2007.
L. Navaei, “On reliable identification of two independent Markov chain", Mathematical Problems of Computer Sciences, vol. 32, pp. 75-79, 2009.
E.A. Haroutunian, “Logarithmically asymptotically optimal testing of multiple statistical hypotheses", Problems of Control and Information Theory, vol. 19 (5-6), pp. 413-421, 1990.
How to Cite
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.